Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/5242
Title: Деякі властивості голоморфних розв’язків рівняння Аw′=w
Authors: Немченко, Тетяна Адальбертівна
Keywords: лінійний оператор; квазінільпотентний оператор; оборотний оператор; степеневий ряд; банахів простір; резольвента; спектральний радіус; експоненціальний тип; holomorphic solution; linear operator; quasinilpotent operator; invertible operator; power series; Banach space; resolvent; spectral radius; exponential type
Issue Date: 2013
Publisher: НТУ "ХПІ"
Citation: Немченко Т. А. Деякі властивості голоморфних розв’язків рівняння Аw′=w / Т. А. Немченко // Вісник Нац. техн. ун-ту "ХПІ" : зб. наук. пр. Темат. вип. : Математичне моделювання в техніці та технологіях. – Харків : НТУ "ХПІ". – 2013. – № 37 (1010). – С. 105-118.
Abstract: Запропоновано елементарне доведення теореми І. В. Тихонова про єдиність голоморфного розв'язку рівняння Aw′ = w. Наведений приклад, який показує, що умова І. В. Тихонова не є необхідною для єдиності голоморфного розв'язку рівняння, але є істотною. Вивчені деякі загальні властивості голоморфних розв'язків рівняння Aw′ = w
Proposed elementary proof of the theorem I.V. Tikhonov of the uniqueness of holomorphic solutions of the equation Aw′ = w . In addition, an example to show that the condition I.V. Tikhonov is not necessary for the uniqueness of holomorphic solutions of the equation, but it is essential. In this work the study of some general properties of holomorphic solutions of the equation Aw′ = w
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/5242
Appears in Collections:Вісник № 37
Кафедра "Вища математика"

Files in This Item:
File Description SizeFormat 
vestnik_HPI_2013_37_Nemchenko_Deiaki_vlastyvosti.pdf397,42 kBAdobe PDFThumbnail
View/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.